Doctor insights on:
Lip balm useless for sticky lips, is there medication for this condition? Lips get dry i can imagine but why lips turn sticky? What's the mechanism?
Please see: Please see a dermatologist for evaluation. You may be allergic to lip balm. Try plain vaseline lip therapy. ...Read more
Anxiety related?: There are various causes for dry lips and there are also a number of causes of headaches and neck pain. These two symptoms are not necessarily connected. However a possible connection would be stress/anxiety which can cause dry lips from excessive licking of the lips when stressed, as well as neck pain from muscle tension. ...Read more
My saliva gets white and sticky on my lip all the time, wether I put chapstick or not.. Its been like this for almost a yr it bothers me what do I do?
Feel sick as been vomiting lips are sticky should i go to the hospital or go to sleep that's what i feel like doing?
Sounds like: you are suffering from a viral infection ...this is not without a high fever a "hospital" issue. You could seek medical care from a Walk In Unit or consult with you PCP (Primary Care Provider) Need more information for a more detailed answer ...Do you have a TEMPERATURE?? Any recent EXPOSURES???? Hope this helps! Dr Z ...Read more
Started realizing I have very dry mouth 2 weeks ago started hydrating, use products n quit smoking. Dry mouth seems better but lips still sticky. Why?
Do you think so?: If you felt they could be the cause and you stopped using them and the stickiness went away i would listen to your body and conclude that the pills had some role especially if resuming their use the same symptom came back. If you stopped and started 3 times and this always happened that would be fairly convincing. This is called a single subject research design, . ...Read moreSee 1 more doctor answer
Poss. infection: Redness can be an indication of infection. See your doctor for diagnosis and treatment. ...Read more
Also dry mouth?: Usually if you feel your lips are dry and easily stick together the cause is decreased saliva production leading to dry mouth. First, could it be a side effect from a medication your are takin? Anti-depressants top this list! Sjogren's Syndrome can cause this AND dry eyes. GERD/reflux can also cause, as can general dehydration. Iron/vitamin deficiency, smoking can cause. Your doc can help sort out ...Read more